Acta Mathematica, 1926, Volume 47

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (16 articles)

Issue 1

[1] Sur quelques équations intégrales singulières

Emile Picard à Paris

TBD mathscidoc:1701.33642

Acta Mathematica, 47, (1), 1-6, 1926.3
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur un théorème de monge et sur une généralisation de ce théorème

Paul Appell à Paris

TBD mathscidoc:1701.33643

Acta Mathematica, 47, (1), 7-14, 1926.3
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur le mouvement d'ensemble, autour de son centre de gravité, d'une masse fluide soumise à l'attraction newtonnienne

Paul Appell à Paris

TBD mathscidoc:1701.33644

Acta Mathematica, 47, (1), 15-23, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Les espaces abstraits topologiquement affines

Maurice Fréchet à Strasbourg

TBD mathscidoc:1701.33645

Acta Mathematica, 47, (1), 25-52, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les familles de fonctions analytiques de plusieurs variables

Gaston Julia à Paris

TBD mathscidoc:1701.33646

Acta Mathematica, 47, (1), 53-115, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 468 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur la distribution des valeurs des fonctions méromorphes

G. Valiron à Strasbourg

TBD mathscidoc:1701.33647

Acta Mathematica, 47, (1), 117-142, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über Die Grundlagen der Kinematischen Geometrie

J. Hjelmslev Kopenhagen

TBD mathscidoc:1701.33648

Acta Mathematica, 47, (1), 143-188, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Some problems of diophantine approximation: An additional note on the trigonometrical series associated with the elliptic theta-functions

G. H. Hardy New College, Oxford J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33649

Acta Mathematica, 47, (1), 189-198, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 393 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 3

[1] Die Methode der geodätischen Äquidistanten und das Problem von Lagrange

C. Carathéodory München

TBD mathscidoc:1701.33650

Acta Mathematica, 47, (3), 199-236, 1926.9
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der fastperiodischen Funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33651

Acta Mathematica, 47, (3), 237-281, 1926.9
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 612 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über die Parsevalsche Gleichung für analytische fastperiodische Funktionen

A. S. Besicovitsch Copenhagen

TBD mathscidoc:1701.33652

Acta Mathematica, 47, (3), 283-295, 1926.9
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 4

[1] An extension of Poincaré's last geometric theorem

George D. Birkhoff Cambridge, USA

TBD mathscidoc:1701.33653

Acta Mathematica, 47, (4), 297-311, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 448 downloads ] [ 0 comments ] [ Cited by 94 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über Polynomentwicklungen im Mittag-Lefflerschen Stern Durch Anwendung der Eulerschen Reihentransformation

Konrad Knopp Königsberg i. Pr

TBD mathscidoc:1701.33654

Acta Mathematica, 47, (4), 313-335, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur l'itération des fonctions transcendantes Entières

P. Fatou Paris

TBD mathscidoc:1701.33655

Acta Mathematica, 47, (4), 337-370, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Functions of a complex variable with assigned derivatives at an infinite number of points, and an analogue of Mittag-Leffler's theorem

Philip Franklin Cambridge, Mass., USA

TBD mathscidoc:1701.33656

Acta Mathematica, 47, (4), 371-385, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 562 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bibliographie

TBD mathscidoc:1701.33657

Acta Mathematica, 47, (4), A1-A21, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved